CureZone   Log On   Join
 

Re: Growth, reduction; growth, reduction; growth... by cbelle ..... Cancer Forum

Date:   2/18/2004 12:35:40 AM ( 18 years ago ago)
Hits:   1,362
URL:   https://www.curezone.org/forums/fm.asp?i=333080

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Hi Sooze,
Do you have hodgkins lymphoma?

I have, for the past 2 years now, and yes the nodes rise and fall, but especially when i ovulated. I think there must be some corrulation to changes in hormone levels.

I also have been trying everything so as not to have chemo, Gerson Therapy [that made me really sick!!], Dr, Ann Wigmore - raw foods/wheat grass juices etc.[ that was the best] and Homoeopathics, Chinese Acupunture n herbs, ozone therapy, rife therapy, but in October 03, after a pet scan, which showed an increase in sites and also 'maybe' in my femur and pelvis, i thought something else needs to be done

I found a great Onc. in Melbourne [ i live in newcastle, which is 500 miles away!!] and he was sympathic with my views and offered me procarbazine - an oral low dose antineoplastic drug. Within 1 month of taking it my ESR came down from 114 to 8!!, and HB went up from 8.4 to 11.4!! all symptoms disappeared. No side effects at all, that i can noticed. My life returned to very normal. But i was doing Arnold Takemotos protocol [biochemist in Phoenix Arizona] which included 150gms IV Vit C daily, coffee enamas for liver detox, strict diet, other supplements, immune boosting stuff, and I think all that helped while i was taking the procarbazine. That protocol didnt do for me in 2 months what that drug did in 1 month, maybe it would have taken longer to work, but in the mean time the disease was spreading.

So now I've been taking this drug for 5 months, finished the IV's last month, but am still doing everything else. I have noticed I'm not as good as when I was on the IV Vit C. But i cant live on that stuff, its expensive, taking 3 hours a day to administer as well. I am taking a high oral dose of vit.c from Takemoto [ no Genetically-Modified corn derived] [apparently 99% of the worlds Vit.C is derived from Genetically-Modified Corn, which makes tumors grow, causes inflamation etc etc.] Anyway, as time goes by, the procarbazine is having an effect on my lymphocytes - they are now low, as well as T cells. But what to do. Is this going to be a battle for the rest of our lives?? Blood tests, doctors etc etc?
Also has anyone done Low Dose Naltrexone??

sorry for such a long winded post.
:) Claire
 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.org/forums/fmp.asp?i=333080